Posted by: Eugene De Nysschen | 2012-09-27



Recently started taking Diaglucide (2 mnts) and suffering severe joint ache since starting

Expert's Reply


Diabetes expert

Dear Eugene de Nysschen

Joint pain with diaglucide would be an an unusual side effect. I would suggest discussing with your doctor about about stopping to see if symptoms improve when off the medication and if they do, then to look at alternatives.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

user comments


Posted by: John | 2013-10-30

Glucophage alone did not show much reduction in sugar level . With Diaglucide there was an immediate reduction taken after food . No apparent side effects.

Reply to John
Posted by: Anonymous | 2013-10-19

I have recently been diagnosed with blood sugar reading of 9 plus and am taking 2 Glucophage and 1 diaglucide per day. I have only been on this treatment for a week. I am very dizzy today and tired ~ could this be because of these pills, and what should I do. Regards Paula

Reply to Anonymous
Posted by: Dave Cashin | 2012-12-08

i have been taking 2 diaglucide in the morning and 2 glucophage in the evenings now i am experincing kidney pain i dont know witch tablet is doing it to me ihave also ben experincing joint pain to any advice?


Reply to Dave Cashin

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.